# SDR CALA2021081801356

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,660 hours, 16,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOUND DOOR 4 CTR PARTITION 4EA EMERGENCY LGIHT CRACKED,REFER HAECO NON-ROUTINE LP:9449104,ORIGINATED BY EMP:905449,SPEC NO.B777-33-3-7030. PERFORMED BY EMP:V905400,REPLACED THE DOOR 4 CTR PARTITION 4EA EMERGENCY LIGHT ASSY AND PERFORM THE LIGHT TEST FOUND NORMAL REF AMM 33-51-05-960-802 REV.92A. IDI BY TA408
